# SDR R61A201908015786

- Difficulty date: July 15, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, CORROSION FOUND ON LOWER MIDDLE SEAL REST AT FR 78. REMOVED AND REPLACED SEAL REST AT FR 78 PER SRM 51-41-01
